MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. MICROBORE EXTENSION SET, IV CONNECTOR.; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. MICROBORE EXTENSION SET, IV CONNECTOR.; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MZ9267
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.E1.Address information was not provided; therefore, (b)(6) was used as the state.No product or photo was returned by the customer.The customer complaint of component damage - no leak could not be verified due to the product not being returned for failure investigation.A device history record review for material# mz9267 and lot# 25039145 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 07 mar 2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description
Hospital has been using mz9267 and the spin luer lock has cracked.Lot # 25039145.No patient harm.
 
Additional Manufacturer Narrative
It was reported by the customer that the spin luer lock has cracked.One sample was received for quality evaluation.Visual inspection of the sample shows that the male luer connector spin collar was cracked.The customer complaint of component damage was confirmed.Based on the damage seen on the sample submitted and information provided by the customer regarding the cleaning of the luer connector using chlorhexidine, the root cause of the issue is most likely due to applying an antiseptic or alcohol on the connector, and not allowing it to dry before making the connection.Not allowing the antiseptic to dry before making the connection can make the luers brittle, making the luer components easy to crack.A device history record review for material# mz9267 and lot# 25039145 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 07mar2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
MICROBORE EXTENSION SET, IV CONNECTOR.
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24192753
Report Number9616066-2026-00134
Device Sequence Number21294706
Product Code FPA
UDI-Device Identifier10885403240720
UDI-Public(01)10885403240720(17)280306(10)25039145
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZ9267
Device Lot Number25039145
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown